# SDR UPS03841021

- Difficulty date: July 21, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT L/E LOWER RIB IS CRACKED AT XFS 347.750.  REMOVED EXISTING REPAIR ANGLE, NDT VERIFIED CRACK IS TERMINATED AT STOPDRILL, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0 FIG 2.
